| Model Number |
H93811 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that nine (9) sterile repeater pump tube sets leaked at the connection point between the tubing and the pump connectors (blue plastic piece).This occurred during preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H4: the lot was manufactured between november 18-19, 2025.H11: the device was received for evaluation.Visual inspection of the returned sample did not identify any abnormalities that could have contributed to the reported condition.Functional test was performed and a leak was observed between the tube and the blue connector.The reported condition was verified.The cause was due to a possible lack of solvent which is related to manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.